It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


I started on HC last Saturday, and it has been a rocky week. My Dr is open to any permutation - types of cortisone, dosing schedules, amount (within 30 mg) etc. So, I can work with him on it....but don't feel as though I should bother him while I am settling into a daily schedule/

The reason I say I feel like I am chasing the tail of the dog is that one day I will feel good - relaxed, much less anxiety, and more energy, smiling and laughing all day insteade of dragging myself around .

The next day, I pay, with great morning instability - like I have a hangover, run over by a truck, emotional, and anxiety, and can't think straight. It generally improves as the day goes on, usually in the afternoon.

So, I started on 5 mg HC at breakfast, 5 at lunch and 5 at dinner. I tried one night time dose the first day, and I was a wreck in the morning.

So, the next day, I cut the late dose out. I was doing 5 at 8AM, 5 at noon, and 5 at 4. Still bad in the morning, but not [I]soo[/I] bad.

I went up to 10 8AM, 5 noon, and 5 at 4 . FELT GREAT all day.

Next day BAD.

So, I decided that maybe it is the late dose that is the problem. I then did 10 AM, 5 5 11:30 and 5 at 2:30.

I seemed to sleep better and felt stable.

Now after following this schedule a few days, I am back being bad in the morning and it continues throughout the day.

The dr told me I could try 10 in the AM and 10 for the second dose, with 5 for the last dose. I don't know whether I should add in the other 5 for the second dose. :confused:

I don't know exactly what is going on here. I am off my thyroid meds (now 5 weeks)and don't know if any function has as yet returned, which could be contributing.

I also got a bad sunburn on Sunday, and maybe I should be stress dosing??? But, I am so new to this and worry about the whole dosing thing. Lastly, it could still be the "tail of the dog" where I feel good, then there is some adrenal suppression and I actually need more????

I am really rather frightened to overdo the HC dosing, especially as I have been burned so many times with intolerance to thyroid meds....being hyper, feeling uncomfortable and crazy.

It is just so hard to differentiate which symptoms come from what cause - the adrenals or thyroid....

I tend to think that this is an adrenal issue, since I feel so good on the days I up the dose of make changes, like dosing closer together, and earlier.

I really need advice! :(
i take 15 or 17.5 the moment i wake up at 8, and 5 mg at 2.
the only time during the day i feel sleepy is around 1:45- right before second dose. i find it hard to get to sleep before 11:30.


I know the hangover feeling though. I think it's from blood pressure - i know that if i have low BP one day, and correct it by eating salt and taking a little extra cortef, then the next day i will get the hit-by-truck feeling. i'm not sure what causes it - i think it's the bottom blood pressure number getting higher without the top one increasing at the same rate.





All times are GMT -7. The time now is 09:22 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!